Loading....
Coupon Accepted Successfully!

Anaesthesia

Open Flashcards

ICU Management

Question
97 out of 100
 

A young male on atracurium on ventilator for 3 days develops epilepsy. What is the cause of epilepsy? (AIPG 2007)



A Too much ventilation
B Ventilator failure

C Laundosine
D Cerebral oedema

Ans. C

Laundosine

a. Atracurium is a acidic compound

b. Onset of action - 2-3 minutes

c. Duration of action - 10-15 minutes

d. It is the muscle relaxation of choice in hepatic failure, renal failure and myasthenia gravis

e. Other side effects - hypotension and bronchospasm due to histamine release. It also causes allergic reaction.

f. Muscle relaxants causing histamine release - MAST - Mivacurium, Atracurium, Succinyl choline and tubocurarine.

g. One of its metabolite is epileptogenic Laundosine

ICU Management Flashcard List

100 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)
74)
75)
76)
77)
78)
79)
80)
81)
82)
83)
84)
85)
86)
87)
88)
89)
90)
91)
92)
93)
94)
95)
96)
97)
98)
99)
100)